Regular and Chaotic Dynamics

, Volume 16, Issue 3–4, pp 185–186 | Cite as

Foreword

  • Pantelis Damianou
  • Pol Vanhaecke
Special Issue: Algebraic Integrability
  • 28 Downloads

Keywords

Riemann Surface Integrable System Theta Function Abelian Variety Jacobi Variety 

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  • Pantelis Damianou
    • 1
  • Pol Vanhaecke
    • 2
  1. 1.University of CyprusNicosiaCyprus
  2. 2.University of PoitiersPoitiersFrance

Personalised recommendations